# SDR 3EJA2025100901725

- Difficulty date: September 17, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N942JS
- Make and model: Cessna 680CE
- Aircraft serial: 6800033
- Aircraft time: 9,499 hours, 5,708 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Part number: CBR922
- Condition: Failed
- Location: Zone 200
- Part time: 9,499 hours, 5,708 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, HANDED OFF TO CENTER, NO JOY ON COM 1. COM 2 WAS ON MEL.  BACK TO PREVIOUS FREQUENCY, ASKED FOR ALTERNATE OR STDBY FREQ.  SOMETIMES, I COULD GET THE STD BY FREQ. EXPERIENCED NO COM FOR 4 TO 5 MINUTE PERIODS.  REPLACED FAULTY COAX CONNECTOR AT ANTENNA FOR COMM 2, COMM 1 OPS CHECKS PERFORMED, NO FURTHER ACTION NEEDED.
